Difference between revisions of "Al1999"

From DispersiveWiki
Jump to navigationJump to search
 
m (BibBot test)
Line 1: Line 1:
S. Alinhac, ''Blow up of small data solutions for a class of quasilinear wave equations in two space dimensions I'', Annals of Mathematics 149 (1999), 97-127.
+
@preamble "\def\cprime$'$ " {{Bibliography
 
+
| author = Alinhac, Serge
[[Category:Bibliography]]
+
| title = Blowup of small data solutions for a quasilinear wave equation in two space dimensions
 +
| journal = Ann. of Math. (2)
 +
| Fjournal = Annals of Mathematics. Second Series
 +
| jvol = 149
 +
| year = 1999
 +
| NUMBER = 1
 +
| jpage = 97--127
 +
| ISSN = 0003-486X
 +
| CODEN = ANMAAH
 +
| MRCLASS = 35L70 (35B05)
 +
| arxivlink = 
 +
| mathsciid = MR1680539
 +
| MRREVIEWER = Nickolai A. Larkin
 +
}}

Revision as of 16:45, 2 October 2006

@preamble "\def\cprime$'$ " Alinhac, Serge, Blowup of small data solutions for a quasilinear wave equation in two space dimensions, Ann. of Math. (2), 149, (1999), 1, 97--127

ArXiv: [1]

MathSciNet: MR1680539